| Catalog Number |
114746L |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during treatment with a revaclear 400, an external blood leak was observed due to the ¿bloodline was not properly connected (loosely connected) to dialyzer¿.The treatment was ended without blood restitution.The patient was administered vancomycin and gentamicin (2 doses intravenously) as a precautionary measure.There was no report of patient injury.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.